Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Review: Ancient Double-Entry Bookkeeping by John B. Geijsbeek

Reviewed Work: Ancient Double-Entry Bookkeeping by John B. Geijsbeek
Review by: J. E. Sterrett
The American Economic Review
Vol. 5, No. 2 (Jun., 1915), pp. 335-337
Stable URL: http://www.jstor.org/stable/1827662
Page Count: 3
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Page Thumbnails